# SDR HNAA2012111401046

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AND SECOND CABLE SHOWS SIGNS OF CORROSION AT X564 ON OTBD CABLES.  CLEANED CABLES IAW MM 20-60-01. EVALUATED CABLES AND DETERMINED AIRWORTHY IAW BULLETIN 20-60-01.
